# SDR DALA2023101108342

- Difficulty date: October 7, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 57,003 hours, 29,965 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 R1 DOOR DIFFICULT TO LOCK OPEN. CORRECTIVE ACTION: R/R R1 DOOR DAMPER REF A319 AMM 52-11-14. (0006423)
